# SDR SWAA2014120534714

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,390 hours, 25,254 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50303
- Part serial: 000600
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT CREASED 18 INCHES FROM INBD LE & 8.5 INCHES FROM AFT EDGE OF SLAT SURFACE.  R & R NR 3 SLAT IAW MM.
